Superdrug
Free delivery on orders £10 and overFree standard delivery on orders £10 and over!
Calpol Six Plus Sugar Free Suspension Paracetamol 250MG
Enlarge image

Calpol Six Plus Sugar Free Suspension Paracetamol 250MG

Code: 902387

£4.25

Beautycard Points: 4 points

Quantity
----------

Share this product with a friend

Product Information

Calpol Six Plus Sugar Free Suspension Paracetamol 250MG

Range: Calpol

Effective pain & fever relief

Colour & sugar free

New dosage

Benefits

Paracetamol

Calpol SixPlus Sugar Free Suspension is a strawberry flavoured oral suspension and is used for the relief of:

Fever (raised temperature); Post-immunisation fever; Cold & flu symptoms; Toothache; Headache; Sore throat; Earache; Other aches & pains.

Warnings or Restrictions

6 Years (Advisory)

Contains Paracetamol

Do not give this medicine with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.

If symptoms persist consult your doctor. As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet.

Keep out of the reach and sight of children.

Product Specification

Ingredients

Each, ml Contains: 250Mg Paracetamol,Also Contains: Maltitol, E420, E218 And E216

Measurements

Size (0) Unit (EA) Height (7.6) Width (9.6) Depth (4.6)

Recyclable

Pack - Recyclable

How to Use

Product Uses

For oral use only. Massage contents of sachet before opening. Do not overfill the spoon. Always use the spoon supplied with the pack. Never give more medicine than shown in the table. Do not exceed the stated dose.

Child's Age: 6-8 years; How Much ? up to 4 times a day: One 5 ml spoonful (large end)

Child's Age: 8-10 years; How Much ? up to 4 times a day: One 5 ml spoonful (large end) and one 2.5 ml spoonful (small end)

Child's Age: 10-12 years; How Much ? up to 4 times a day: Two 5 ml spoonfuls (large end)

Child's Age: 12-16 years; How Much ? up to 4 times a day: Two to three 5 ml spoonfuls (large end)

Child's Age: Adults and children over 16 years; How Much ? up to 4 times a day: Two to four 5 ml spoonfuls (large end)

Do not give more than 4 doses in any 24 hour period.

Leave at least 4 hours between doses.

Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

It is suitable for children 6 years and over and for adults who have difficulty swallowing pain relieving tablets. Not recommended for children under 6 years old.

Your Review

  • 1
  • 2
  • 3
  • 4
  • 5
Click to rate



    I agree with the terms and conditions.*

Delivery

Session timeout.

Please click here to login.